Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 179–180 (Mi umn4670)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Ergodicity of a Hamiltonian system of two particles in an exterior field

N. I. Chernov

Joint Institute for Nuclear Research

Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:5, 187–188

Bibliographic databases:

MSC: 37A25, 70Hxx, 37D45, 37D25
Received: 28.03.1991

Citation: N. I. Chernov, “Ergodicity of a Hamiltonian system of two particles in an exterior field”, Uspekhi Mat. Nauk, 46:5(281) (1991), 179–180; Russian Math. Surveys, 46:5 (1991), 187–188

Citation in format AMSBIB
\Bibitem{Che91}
\by N.~I.~Chernov
\paper Ergodicity of a Hamiltonian system of two particles in an exterior field
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn4670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160347}
\zmath{https://zbmath.org/?q=an:0785.58023|0741.58015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..187C}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 187--188
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002852}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800007}


Linking options:
  • http://mi.mathnet.ru/eng/umn4670
  • http://mi.mathnet.ru/eng/umn/v46/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Péter Bálint, Gábor Borbély, András Némedy Varga, “Statistical properties of the system of two falling balls”, Chaos, 22:2 (2012), 026104  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:80
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022